Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > abdominal x ray shows Stool (oct) (prevacid constipation)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 20th March 09:14
kilroybass
External User
 
Posts: 1
Default abdominal x ray shows Stool (oct) (prevacid constipation)


Been having abdominal pains and nausea. Got abdominal x ray, which
according to doctor, shows large amounts of stool around my abdominal
area.
says i have constipation.
he told me to get on senokot.


the issue i have is:
i go regularly and have no problem with bowel movement. i take in
good amounts of vegetables and fruit.

I have been taking prevacid for about 1 month. could that be the
source of problem?
  Reply With Quote


  sponsored links


2 20th March 09:14
howard mccollister
External User
 
Posts: 1
Default abdominal x ray shows Stool (oct)


Abdominal pain and nausea are potential side effects of Prevacid.

HMc
  Reply With Quote
3 20th March 09:15
jeff
External User
 
Posts: 1
Default abdominal x ray shows Stool (oct) (colon)


When you move your bowels, if you move out about 1 once less stool than you
make, how can you tell? You can move your bowels every day and still have a
more or less full colon. Think of it like a railroad train. You get a full
box car of stool everyday, but you can't tell how many boxcars are on the
tracks. At least without an X-ray.

The following will help:

1) Talk to your doctor about the Prevacid.
2) Make sure you have a comfortable place to move your bowels and you take
enough time.
3) When you do feel the urge to go, go. Don't wait.
4) Drink plenty of water.
5) Take the Senokot like your doctor says.

Jeff
  Reply With Quote
4 20th March 09:16
emma chase vancott
External User
 
Posts: 1
Default abdominal x ray shows Stool (oct) (colon prevacid constipation)


: "Kilroy Bass" <kilroybass@catlover.com> wrote in message : news:4c3ac3f0.0310140901.2491f478@posting.google.c om...
:> Been having abdominal pains and nausea. Got abdominal x ray, which
:> according to doctor, shows large amounts of stool around my abdominal
:> area.
:> says i have constipation.
:> he told me to get on senokot.
:>
:>
:> the issue i have is:
:> i go regularly and have no problem with bowel movement. i take in
:> good amounts of vegetables and fruit.
:>
:> I have been taking prevacid for about 1 month. could that be the
:> source of problem?

: When you move your bowels, if you move out about 1 once less stool than you
: make, how can you tell? You can move your bowels every day and still have a
: more or less full colon. Think of it like a railroad train. You get a full
: box car of stool everyday, but you can't tell how many boxcars are on the
: tracks. At least without an X-ray.

: The following will help:

: 1) Talk to your doctor about the Prevacid.
: 2) Make sure you have a comfortable place to move your bowels and you take
: enough time.
: 3) When you do feel the urge to go, go. Don't wait.
: 4) Drink plenty of water.
: 5) Take the Senokot like your doctor says.

Exercise really helps too.

So can some caffeine.


Emma
  Reply With Quote
Reply


Thread Tools
Display Modes




Copyright 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666